MathSciNet Relay Station
MathSciNet bibliographic data
MR549627 58F14 (34C05)
Horozov, E. I. Versal deformations of equivariant vector fields for cases of symmetry of order $2$ and $3$. (Russian) Trudy Sem. Petrovsk. No. 5 (1979), 163–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement